Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

Abstract Title:

Simvastatin-induced lupus-like syndrome.

Abstract Source:

Tenn Med. 2000 Jan ;93(1):21-2. PMID: 10628262

Abstract Author(s):

A Ahmad, M T Fletcher, T M Roy

Article Affiliation:

Department of Internal Medicine, James H. Quillen College of Medicine, East Tennessee State University, Johnson City 37614-0622, USA.

Abstract:

The 3-hydroxy-3-methylglutaryl coenzyme A (HMG-CoA) reductase inhibitors are widely used as cholesterol lowering agents that have an acceptable safety profile. As a group, this class of drugs has been associated with few immunologic reactions. Simvastatin (Zocor) has been linked to three cases of drug-induced lupus-like syndrome. We report the case of an additional patient who developed pleurisy and arthralgia after he started taking this low-density lipoprotein and cholesterol-lowering agent.

Study Type : Human: Case Report

Print Options


Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.